# SDR CALA2021032600380

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frame 68
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK SIGNAL ON A HOLE AT THE LOWER SIDE OF STOP FITTING AT LOC. FR68, REF ECRA 5100-03044, CSN INTERNAL REPAIR LIST, FIG.15, IT EM 12, REF NON-ROUTINE NO.: 9430350, ORIGINATED BY EMP V905987, LOG 5788027. PERFORMED BY EMP V902597, GVI ACCOMPLISHED WITH NIL FINDINGS, VA LIDATED REPAIRS ARE I.A.W SRM 53-41-12-300-008 & 53-41-12-300-01 0 REV 135, THIS EXISTING REPAIR WAS RECORDED ON CSN INTERNAL REP AIR LIST, FIG15, ITEM 12 AND RE-EVALUATED DURING HMV-2 PER ECRA 5100-03044 REV A DIP CREATED FOR REPEAT INSPECTION AS PER SRM-SR ADD EMP:V902597 TO NRC: TTN1122 FOR REPAIR DETAIL. TION AT INTERVALS 7200FC (FH NOT RELEVANT) REF NRC: TTN1890, REF L/REPAIR EMBODIMENT  38700FC (FH NOT RELEVANT) SUBSEQUENT INSPEC I-53-41-12-205-009 REV 135, INSPECTION THRESHOLD FROM TIME OF AD RII BY TA377.
